# SDR ASOA201000456

- Difficulty date: March 29, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,851 hours, 17,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS INOP.  R & R PAX DOOR EXIT, OPEN AND OPEN ARROW PLACARDS IAW AMM 11-30-00.  ITEM: 1 03-29-2010  R & R PAX DOOR EXIT, OPEN AND OPEN ARROW PLACARDS IAW AMM 11-30-00.
